Thread: why does t400 hurt?????
07-29-2005, 01:07 AM #1
why does t400 hurt?????
I hear alot about t400 being ridiculously painful to inject. Why do certain things hurt more then others? I'm going to be starting on test e, and I dont see why the pain would be so much better compared to other tests and all injectables for that matter.
07-29-2005, 01:37 AM #2Originally Posted by davekutrone
07-29-2005, 02:31 AM #3
i think that it does really hurt. I had heard stuff from sust hurting really bad and when i injected it it wasn't that bad!! then ofcourse i heard a lot of people saying that t400 hurt a lot and i thought that it was going to be overrated just like the sust but boy did it hurt. After a few weeks you get used to the pain, 2 weeks before i would get sored in like 30 minutes, today i injected this morning and i don't feel crap.
07-29-2005, 05:42 PM #4
OK. I'm not starting on t400, I was just curious because I hear alot about the pain, bla bla bla.....i'm gonna be doing test e
07-29-2005, 07:28 PM #5
Just did 600mg/ml of test E yesterday and I hurt like a mother. Shot the right glute and now Im walking funny. This stuff is potent but next time Im gonna just do 250mg twice a week. 600 at once is a crippler. Especially being concentrated into 1ml.
07-29-2005, 07:46 PM #6Originally Posted by Sanecrazy
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)